Spectral asymptotics of a strong interaction supported by a surface

Pavel Exner Michal Jex

TBD mathscidoc:1910.43197

Physics Letters A, 378, 2091-2095, 2014.6
We derive asymptotic expansion for the spectrum of Hamiltonians with a strong attractive interaction supported by a smooth surface in R 3, either infinite and asymptotically planar, or compact and closed. Its second term is found to be determined by a Schrdinger type operator with an effective potential expressed in terms of the interaction support curvatures.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:29:59 uploaded by Pavel_Exner ] [ 372 downloads ] [ 0 comments ]
@inproceedings{pavel2014spectral,
  title={Spectral asymptotics of a strong  interaction supported by a surface},
  author={Pavel Exner, and Michal Jex},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020132959324182726},
  booktitle={Physics Letters A},
  volume={378},
  pages={2091-2095},
  year={2014},
}
Pavel Exner, and Michal Jex. Spectral asymptotics of a strong interaction supported by a surface. 2014. Vol. 378. In Physics Letters A. pp.2091-2095. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020132959324182726.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved